advertisement
Question
Posted by: bev | 2009/12/08

unnecessary periods

I’ ve been having erratic periods for the greater part of the year. My doctor put me on the control pill and I’ ve been taking that for about one and a half months. Last month I experienced some sort of bleeding for one and a half weeks before having my period. My period ended last week Wednesday but as of yesterday (Tuesday) I’ m spotting again. Is it that the control pill is not working? What else can be done? I’ m only 26 but the idea of a hysterectomy is really tempting. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like the pill you are taking is not helping. You don't say what you are taking so it is difficult to comment. Hysterectomy is not a good option at your age. There are other options such as the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/12/11

It sounds like the pill you are taking is not helping. You don't say what you are taking so it is difficult to comment. Hysterectomy is not a good option at your age. There are other options such as the Mirena.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement